E-certificate shall be sent in next 2 weeks, meanwhile please fill the feedback form if not done yet. Click here

WORKSHOPS

Virtual Workshop Venue: Zoom Meeting

Timing: 9 am - 5 pm

  • The End of Life Nursing Education Consortium (ELNEC) project is a national as well as international educational initiative to improve palliative care, train best practices on end-of-life and palliative care nursing.

  • In India, the training is supported by CIPLA Hospice and Training Centre, Pune which has been designated as the main training centre.

  • MSc/BSc nurses (GNMs, Nurses working in clinical, community settings, Nursing students and instructors) can apply for workshop.

  • End-of-life care is not only for terminal cancer/AIDS patients but also for all life threatening illnesses.

  • End-of-life care covers all aspects of care for terminal and dying patients.

  • You have an opportunity to learn, share and ultimately provide exemplary palliative care and improve the present system of care.

Timing: 4 pm - 7 pm

Summary:
Join us for an interactive workshop in which you will acquire knowledge and skills to develop informed consent forms that meet ethical standards and learn how to take informed consent in clinical practice. This engaging workshop will be valuable for junior and senior clinicians, postgraduates and researchers in Palliative Care and will focus on the specific Palliative Care context in India.

Timing: 9 am - 12 pm

  • Discussion of Pharmacology, MOA, indications and contraindications
  • Investigations required prior to its use
  • Monitoring needed for its safe use
  • Formulaic approach method for conversion to methadone
  • Experience sharing of methadone prescription

Timing: 9 am - 1 pm

Time

Topic

Speaker

9:00 – 9:20 am

Welcome & Introduction
Setting the stage

Dr. Jayita Deodhar

9:20 – 9:50 am

Core concepts in Cognitive Behaviour Therapy
Formulation

Dr. K. V. Ganpathy
Dr. Sravannthi Maya

10. 00 – 11.15 am

Breakout session 1
Choose 1 of 3-
CBT for Pain
CBT for Anxiety
CBT for Insomnia

Dr. K. V. Ganpathy
Dr. Sravanthhi Maya
Dr. Jayita Deodhar

11:30 – 12.45 pm

Breakout session 2
Choose 1 of 3-
CBT for Pain
CBT for Anxiety
CBT for Insomnia

Dr. K. V. Ganpathy
Dr. Sravanthhi Maya
Dr. Jayita Deodhar

12.45 – 1:15pm

Key Learning Points
Wrap up

Participants and Facilitators
Dr. Jayita Deodhar

In Collaboration of Dept of Palliative Medicine SMS MC Jaipur and BMCHRC Jaipur

Timing: 9:30 am to 2:00pm

Session

Timings

Duration

Welcome Address

10:00 am to 10:05 pm

5 Minutes

Working at the community level model of Paliative Care work

10:05 am to 11:05 am

60 Minute(Includes: Rehabilitation, Awareness, Inclusiveness & Homecare)

Palliative social work assessment

11:05 am to 11:50 am

45 Minutes

Palliative care social work training and standard of practice

11:50 am to 12:35 pm

45 Minutes

Role of social worker in Palliative Care

12:35 pm to 1:00 pm

25 Minutes

Vote of thanks

1:00 pm to 1:05 pm

5 Minutes

Resource Persons - Dr Mohita Chaturvedi , Madura Bhatawdekar, Can support , pallium India, Mr Saif

Timing: 9 am - 4 pm

  • 50 participants divided into 2 batches with 2 instructors at 2 machine stations with 30 minutes dedicated to each batch for live scanning on volunteers.
  • 1 hour of prior PowerPoint presentation to discuss sonoanatomy, indications, various techniques.
  • Demonstration of following blocks:
  • US guided Stellate ganglion block
  • US guided celiac plexus block
  • US guided superior mesenteric plexus block
  • US guided sup/deep cervical plexus block

Click here to View Full Program

Timing: 9:30 am - 3 pm

Tentative Program

Date: 10th February 2022                                                                        Venue:

Fee: Doctors- 500/-, Nurses-250/-

Time

Lecture

Faculty

9.30 – 9.35 am

Welcome & Introduction

 

9.35 – 10.00 am

Introduction to Childrens  Palliative Care

Prof. M.A. Muckaden

10. 00 – 10.30 am

Communication in Pediatric Palliative care

Dr Soumitra Datta

10.30  – 11.00 am

Assessment & Management of pain in children

Dr. Veronique Dinand

11.00 – 11.15 am

 Break

 

11.15 – 11.45 am

Pediatric Palliative care in Neurological conditions

Dr Vandana  Kumavat

11.45 – 12.15 pm

Neonatal Palliative Care

Dr Ruchi Nanavati

12.15 – 1pm

Lunch

 

1 – 1.30 pm

Pediatric Palliative care in Humanitarian situations

 Joan Marston

1.30 – 2.00 pm

Psychosocial and spiritual aspects in Pediatric Palliative Care

Dr  Pradnya Talawadekar

2.00 – 2.30 pm

Ethical issues in Pediatric Palliative Care

Dr. Sushma Malik

2.30 – 3.00 pm

End-of-Life Care

Prof. Julia Downing

3.00 pm

Vote of Thanks

 


1. Dr M.A. Muckaden- Consultant, Tata Memorial Hospital, Mumbai- muckadenma@tmc.gov.in
2. Dr Soumitra Datta- Senior Consultant , Psychiatrist, Dept pf Palliative Care & Psycho- Oncology, Tata Medical Center, Kolkata- ssdatta2000@yahoo.com
3. Dr Veronique Dinand- Head,Pediatric Palliative Care Wadia Hospital- verodinand@gmail.com
4. Dr Vandana Kumavat- Head, Dept of Pediatrics, Chhatrapati Shivaji Maharaj Hospital, Kalwa,Thane- drvandanak@hotmail.com
5. Dr Ruchi Nanavati, Head, Dept of Neonatology, KEM Hospital, Mumbai- drruchinanavati@gmail.com
6. Ms Joan Marston- Education and Development Consultant Palliative Care for Children and in Humanitarian crises- joan.marston@gmail.com
7. Dr Pradnya Talawadekar, Project Coordinator, Children’s Palliative Care Project, Tata Memorial Hospital, Mumbai- prad_mac@yahoo.com
8. Dr Sushma Malik, Head ,Dept of Pediatrics, B.Y.L. Nair Hospital, Mumbai- nairpedhod@gmail.com
9. Ms Julia Downing- CEO, International Children’s Palliative Care Network - julia.downing@icpcn.org

Workshop 3 hours
How can palliative care contribute to planetary health in humanitarian settings?
Overview of palliative care and planetary health; Liz Grant
Overview and focus on disasters; Vinod Menon
Learning from the Kerala floods; Athul Joseph Manuel
Mental health; a neglected paradigm; Chitra Venkateswaran
Engaging humanitarian stakeholders; MSF Kathryn Richardson
Training for palliative care and humanitarian settings; Meghan Doherty
Research developments; Centre for war and conflict; Dr Omar Shamieh
Using photographs as an evaluation tool in Uganda; Mhoira Leng
Perspectives from a refugee; Philip Amol from South Sudan
How do we rethink palliative care in humanitarian settings; discussion led by Joan Marston / Richard Bauer

Date: 10th February 2022

Timing : 6:30 PM - 9:30 PM

Program Faculty

Joshua Hauser, MD, FAAHPM
DIRECTOR, EPEC
Associate Professor, Feinberg School Of Medicine
Northwestern University
Chicago, Il

Gordon J. Wood, MD, FAAHPM
Associate Director, EPEC
Associate Professor, Feinberg School Of Medicine
Northwestern University
Chicago, Il

Naveen Salins, MD, PhD, FRCP
Professor And Head, Dept Of Palliative Medicine & Supportive Care
Coordinator, Manipal Comprehensive Cancer Care Centre
Kasturba Medical College

Anuja Damani, MD
Associate Professor, Dept Of Palliative Medicine & Supportive Care
Kasturba Medical College, Mahe
Manipal, India

Conference Secretariat:
Dr. Anjum Khan Joad

Organizing Secretary
Department of Palliative Medicine
Bhagwan Mahaveer Cancer Hospital and Research Centre
Malviya Nagar, Jaipur -302017

Overall Queries
Gaurav K

Email: iapcon2022jaipur@gmail.com
Mob: +91 99 1001 5881

Registration & Abstract Related Queries
Vinod Kumar

Email: iapcon2022jaipur@gmail.com
Mob: +91 98 9133 0418

Conference Manager

Email: gaurav@getsetevents.in 
Mob: +91 99 1001 5881